doc. RNDr. Michal Málek, Ph.D.



Associate Professor,
Deputy director for information technology

Curriculum vitae:

  • Undergraduate study at the Silesian University in Opava, Institute of Mathematics (1993–1998).
  • Master thesis: "Chaos for continuous maps".
  • Ph.D. thesis: "Strong chaos in one dimensional dynamical systems" (2002).
  • Postdoctoral Fellow, Center for Mathematical Analysis, Geometry, and Dynamical Systems, Instituto Superior Técnico, Technical University of Lisbon (2008 - 2010).
  • Research: Discrete dynamical systems, chaos for one-dimensional maps.

Publikační činnost

List of publications

  • M. Málek, A counterexample of an extremally chaotic function, Real Anal. Exchange 23 (1997/8), 325–328.
  • M. Málek, Distributional chaos for continuous mappings of the circle, Annales Mathematicae Silesianae 13 (1999), 205–210.
  • M. Málek, Distributional chaos and spectral decomposition of dynamical systems on the circle, Topology Appl. 135 (2004), 215–229. ISSN 0166-8641.
  • R. Hric and M. Málek, Omega limit sets and distributional chaos on graphs, Topology and its Applications 153 (2006), 2469–2475. ISSN 0166-8641.
  • M. Málek, Distributional chaos in dimension one, Grazer Math. Berichte 351 (2007), 110–113. ISSN 1016-7692.
  • Z. Kočan, M. Málek and V. Kurková, On the centre and the set of ω-limit points of continuous maps on dendrites, Topology and its Applications 156 (2009), 2923–2931.
  • Z. Kočan, M. Málek and V. Kurková, Entropy, horseshoes and homoclinic trajectories on trees, graphs and dendrites, Ergodic Theory and Dynamical Systems, 31, no. 1 (2011), 165–175. Erratum: pp 177–177.
  • M. Málek and P. Oprocha, On variants of distributional chaos in dimension one, Dynamical Systems, 26 (2011), 273-285.
  • Z. Kočan, M. Málek and V. Kurková, On the existence of maximal omega-limit sets for dendrite maps, Communications in Nonlinear Science and Numerical Simulation 17 (2012), 3169-3176.
  • J. F. Alves and M. Málek, Zeta functions and topological entropy of periodic dynamical systems, Discrete and Continuous Dynamical Systems – A 33 (2013), 465–482.
  • Z. Kočan, M. Málek and V. Kurková, Horseshoes, entropy, homoclinic trajectories, and Lyapunov stability, International Journal of Bifurcation and Chaos 24, no. 02, (2014), 1450016.
  • J. F. Alves, M. Málek and L. Silva, Spectral invariants of periodic nonautonomous discrete dynamical systems, J. Math. Anal. Appl. 430 (2015), no. 1, 85–97.
  • Z. Kočan, M. Málek and V. Kurková, Counterexamples of continuous maps on dendrites, J. Difference Equ. Appl. 22, no. 2, (2016), 253–271.
  • M. Málek, Omega-limit sets and invariant chaos in dimension one, J. Difference Equ. Appl. 22, no. 3, (2016), 468–473.
  • M. Málek and P. Raith, Stability of the distribution function for piecewise monotonic maps on the interval, Discrete Contin. Dyn. Syst. 38 (2018), no. 5, 2527–2539.
  •  M. Málek and S. Roth, Constant slope models and perturbation, Israel J. Math. 230 (2019), no. 1, 213–237.